English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14305933      Online Users : 118
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/108414

    Title: Decomposition of Complete Bipartite Graphs into Cycles of Distinct Even Lengths
    Authors: Fu, Chin-Mei;Huang, Kuo-Ching;Mishima, Miwako
    Keywords: Complete bipartite graph;Cycle decomposition
    Date: 2016-07-01
    Issue Date: 2016-11-25 02:10:40 (UTC+8)
    Publisher: Springer Japan KK
    Abstract: Let Kn,n be the complete bipartite graph with two parts of equal size n. In this paper, it is shown that depending on whether n is even or odd, Kn,n or Kn,n−I , where I is a 1-factor of Kn,n , can be decomposed into cycles of distinct even lengths for any integer n≥2 with the exception of n=4 .
    Relation: Graphs and Combinatorics 32(4), pp.1397–1413
    DOI: 10.1007/s00373-015-1664-9
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Decomposition of Complete Bipartite Graphs into Cycles of Distinct Even Lengths.pdf469KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback